# SDR CALA2025090208367

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 415N40015
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB , FWD OF AFT PRESSURE BULKHEAD ALL GALLEY MOUNTS CORRODED.  REMOVED AND REPLACED ALL GALLEY MOUNTS FITTING 5EA IAW SRM 51-40-02-OG.
